# SDR SB05124

- Difficulty date: October 1, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FLT892 - EN ROUTE FROM BNA TO CLT, THE FLIGHT ATTENDANT REPORTED THE FORWARD CABIN EMERGENCY LIGHTS BEGAN FLICKERING OFF AND ON.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.
